# SDR 2007UALA01208

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 24,645 hours, 6,661 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Center Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOSS OF CENTER SYSTEM HYDRAULICS.    [SUP 05-04-07]   FOUND LEAK IN RIGHT WHEEL WELL.  RT CENTER AC MOTOR PUMP LEAKING AT OUTPUT PRESSURE LINE. REPLACED PACKING AND UNION.  NO LEAKS NOTED.  A/C OK FOR SERVICE.  SUSPECT VIBRATION LOOSENED PRESS LINE CONNECTION & CAUSED LEAK.
